MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) 24G X 0.56IN (0.7 X 14 MM) INSYTE; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) 24G X 0.56IN (0.7 X 14 MM) INSYTE; INTERVASCULAR CATHETER
Catalog Number 381311
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the 24g x 0.56in (0.7 x 14 mm) insyte experienced a general safety issue with the customer stating "the catheter part that stays in the arm of the patient (newborn) is pierced and almost fully cut.".
 
Additional Manufacturer Narrative
Investigation summary: 1 opened sample was received.The samples are not decontaminated.The samples were subjected to visual inspection.Needle pierced through catheter was observed on actual samples.The complaint is confirmed and product is out of specification.A device history record review was performed and showed no non-conformances associated with this issue during the production of this batch.Corrective actions have been initiated to reduce the reoccurrence of this incident.Customer complaint trends are evaluated on a monthly basis.If the trend of a specific type of complaint warrants a formal corrective action, resources will be assigned at that time.Capa#(b)(4) had been raised to address needle pierced through catheter issue.
 
Event or Problem Description
It was reported that the 24g x 0.56 in (0.7 x 14 mm) insyte experienced a general safety issue with the customer stating "the catheter part that stays in the arm of the patient (newborn) is pierced and almost fully cut.".

Brand Name
24G X 0.56IN (0.7 X 14 MM) INSYTE
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8392314
Report Number8041187-2019-00199
Device Sequence Number16217790
Product Code FOZ
UDI-Device Identifier00382903813117
UDI-Public00382903813117
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Catalogue Number381311
Device Lot Number8198135
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;